# SDR DALA2023111309328

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CRACK INDICATION ON FRAME 68 RH, DOORSTOP FITTING 1 HOLE 4, LOWER INBOARD HOLE AT AFT GALLEY AREA (1 EA). CORRECTIVE ACTION: REPAIRED FRAME 68 RH, DOORSTOP FITTING 1 HOLE 4, LOWER INBOARD HOLE AT AFT GALLEY AREA AS PER A319 SRM 53-41-12- 300-011. (0059233)
